# SDR SWAA2025010777149

- Difficulty date: December 13, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 11,942 hours, 5,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; L/H SIDEPLATE HAS SURFACE CORROSION FROM BS.727F-BS727G.<[01] REMOVED DAMAGE; FOUND WITHIN ALLOWABLE LIMITS AND RESTORED FINISH ALL PER SRM 53-00-53-1A-2.
